Doctor insights on:
Please advise if it's normal for my girlfriend to experience pain and to bleed during intercourse while on the Depo-Provera shot?
Could it be healthy for my girlfriend to experience pain and to bleed during intercourse while on the Depo-Provera shot?
Bleeding: Post-coital bleeding (bleeding after sexual intercourse) is most likely related to a vaginal tear. A history of painful intercourse strengthens the suspicion. The tear can be small or extensive, so if there is prolonged or heavy bleeding, an evaluation with a doctor should ensue. There are no health benefits to this scenario. ...Read more
My Depo-Provera causes break through bleeding..Its very annoying.. I have had bad experience with its and will never use an implant of any kind again. Advice?
Depo ;bleeding: In my experience the implant is the worst for irregular bleeding. This type of bleeding usually occurs after the first shot of depo but quite often is not a problem after the second and subsequent shots. It might stop. If pills are not your preference, you might consider the Mirena iud. The type of bleeding you are describing is usually not a problem with mirena. ...Read moreSee 1 more doctor answer
When your Depo-Provera expires, can u experience withdrawl symtoms that can resemble pregnancy symtoms n how long will it take for them too go away?
I have been on Depo-Provera for 6 months on my 2nd shot now and having brown disharge with odor i only experience this during intercourse and urinating?
Had bad experience with Depo-Provera provera, bleeding for a whole month, etc. Wil the mirena have the same effect? I cannot use bc with estrogen, as i had dvt.
Im currently on Depo-Provera provera birth control shot, i had my period reguraly both blood and urine test came negative but im experiency pregnancy symptoms?
You are not pregnant: These symptoms are from the depo. This is what it feels like to be on depo early on. You are not pregnant. ...Read more
Is it normal to experience constipation, gas, bloating, lower backache, leg cramps, and hardened belly for a week now in my 5th month on depo-provera?
On depo provera: No. You should not be having so many symptoms. Make an appointment with your doctor to re-evaluate your situation and see about modifying or changing your treatment. ...Read more
- Talk to a doctor live online for free
- Signs and symptoms of pregnancy while on depo-provera
- Can you experience pms symptoms after your period?
- How soon can you get pregnant while taking provera and metformin?
- Ask a doctor a question free online
- How does provera work to induce a period?
- Brown vaginal discharge with depo-provera
- Does depo-provera affect a pregnancy test?
- Does depo-provera cause ovarian cysts?
- Talk to a gynecologist online for free